# SDR SWAA2023091390394

- Difficulty date: August 17, 2023
- Submitted: September 13, 2023
- Operation: Air carrier
- Aircraft: N912WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36621
- Aircraft time: 50,939 hours, 30,749 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 661BB INTERIOR SURFACE CRACKED.<[01] REPAIRED CRACK DAMAGE ON INTERIOR SURFACE OF PANEL 661BB IAW SRM 51-70-05-2R-2.;[02] FINAL INSPECTION. JOB COMPLETE.
